MathSciNet Relay Station
MathSciNet bibliographic data
MR651492 (83h:47021) 47B38
Sourour, A. R. Characterization and order properties of pseudo-integral operators. Pacific J. Math. 99 (1982), no. 1, 145–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement